Forum

Things seemed to be going well...

Hi,

I was dx in April and was started on Tecfidera last month. I am now on week four and things seemed to be going well. I was tolerating the medication with minimal side effects, the odd bit of flushing and upset stomach. My energy levels seemed to improve as well.

Now my stomach is in knots every time I take my dose. Also every morning I wake up my hands are really stiff, although this does ease up over the course of the day. I am feeling pretty run down at the moment but no sign of a cold which from speaking with people I know can cause pseudo-relapses.

Can anyone on Tecfidera tell me what worked for them to ease the stomach problems and at which point the side effects eventually stopped.

Last week I also started getting bouts of double vision. Not all the time but would happen when I was out walking the dog, in busy environments like the supermarket, and sometimes when watching tv (football was especially bad). This is easily remedied by closing one eye, doesn’t matter which one. The MS nurse thought this may be a relapse but after visiting the optician I was told that both eyes have near perfect vision and there is no sign of optic neuritis or anything untoward. Optician believes that this is just a symptom of my MS which I’ll need to ride out.

Short of wearing an eye patch, which I am reluctant to do although it does seem to sort the problem, can I expect the double vision to eventually stop or can this be a persistent symptom for the rest of my life.

I have been trying to get my life back on track but for every step forward I take I am getting knocked back two. With the improvements in my walking and overall strength I attempted to play 10 minutes of football but the double vision hit me hard and I was a bit like Bambi on ice. Running and turning at any sort of speed seems to be beyond on me at the moment.

Although they have said its RRMS, the remission seems to be happening very very slowly.

Thanks in advance.